# SDR SWAA020687

- Difficulty date: March 31, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 29,564 hours, 26,961 cycles
- Engine: Ge CFM56*
- Engine time: 21,218 hours, 19,953 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Connector
- Part number: D3302
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB NR 2 ENGINE EGT WENT TO 1250 AND OVER TEMP LIGHT ILLUMINATED.  REMOVED AND REPLACED ELECT DISCONNECT D3302 PER MM.
